# SDR DJFA2009035

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N703LX
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 5,013 hours, 2,869 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF, CREW REPORTED BURNING ODOR IN THE CABIN.  ACFT RETURNED TO THE DEPARTURE AIRPORT WITHOUT INCIDENT.  AIRCRAFT HAD INGESTED A BIRD ON THE PREVIOUS LEG.  MAINTENANCE INSPECTED THE ENGINE AGAIN AND CLEANED MINOR DEBRIS (BIRD REMENANTS) FROM THE BYPASS VANES.
